About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 262034, 12 pages
http://dx.doi.org/10.1155/2012/262034
Research Article

Successive Matrix Squaring Algorithm for Computing the Generalized Inverse

1College of Science, Guangxi University for Nationalities, Nanning 530006, China
2Guangxi Key Laborarory of Hybrid Computational and IC Design Analysis, Nanning 530006, China

Received 12 June 2012; Accepted 29 November 2012

Academic Editor: J. Biazar

Copyright © 2012 Xiaoji Liu and Yonghui Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate successive matrix squaring (SMS) algorithms for computing the generalized inverse of a given matrix .